Totally geodesic submanifolds of the complex and the quaternionic 2-Grassmannians


Klein, Sebastian


Document Type: Article
Year of publication: 2009
The title of a journal, publication series: Transactions of the American Mathematical Society
Volume: 36
Page range: 4927-4967
Place of publication: Providence, RI
Publishing house: Soc.
ISSN: 0002-9947
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik III (Schmidt, M. 2004-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Klein, Sebastian (2009) Totally geodesic submanifolds of the complex and the quaternionic 2-Grassmannians. Transactions of the American Mathematical Society Providence, RI 36 4927-4967 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item